Crisis Intervention Services are available 24 hours a day by calling, toll-free 1-800-621-8504
Behavioral Health & IDD Centralized Intake 1-800-669-4166

Skip 
Navigation Link

Depression: Depression & Related Conditions

Ask Dr. Schwartz
Ask Dr. Schwartz
Psychotherapy and Mental Health questions

ADD, Tourettes or both?

Dr. I am 64 Years old, and currently taking Prozac prescribed by the VA for depression. (I did not know I was depressed) For many years I have have whistled, hummed, and make a hissing sound almost continually. It is driving all around me nuts, including me. I can\'t read normally. I start a paragraph, then skip around the article then have to begin reading the same article again. This happens several times in one article, a book is out of the question now. I jiggle my feet when sitting. I also don\'t like socalizing much anymore. I really would anything to stop the humming, whistling, ect. Any help at all will be deeply appreciated...

THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.

Disclaimer

  • Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
  • Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
  • Questions submitted to this column are not guaranteed to receive responses.
  • No correspondence takes place.
  • No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
  • Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
  • Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.

Share This

Resources